Katafygiotis, L. S. and Beck, J. L. (1998) Updating Models and Their Uncertainties. II: Model Identifiability. Journal of Engineering Mechanics, 124 (4). pp. 463-467. ISSN 0733-9399 http://resolver.caltech.edu/CaltechAUTHORS:20120829-152559987
Full text not available from this repository.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120829-152559987
The problem of model identifiability is addressed. The goal is to find all the structural models within a specified class that produce the same output at a set of observed degrees of freedom as a given model in the class when they are all subjected to the same input. A new algorithm is presented to solve this problem for a class of multi-degree-of-freedom linear structural models, and the approach is illustrated with examples.
|Alternate Title:||Updating Models and Their Uncertainties: Model Identifiability|
|Additional Information:||©ASCE. The manuscript for this technical note was submitted for review and possible publication on May 10, 1996. This paper was completed while the second writer was on sabbatical leave at the Hong Kong University of Science and Technology. The hospitality of Jay-Chung Chen, Director of the Research Centre, is greatly appreciated.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Carmen Nemer-Sirois|
|Deposited On:||30 Aug 2012 22:05|
|Last Modified:||30 Aug 2012 22:32|
Repository Staff Only: item control page